Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Galusinski, Cédric
A singular perturbation problem in a system of nonlinear Schrödinger equation occurring in Langmuir turbulence. ESAIM : Modélisation Mathématique et Analyse Numérique, 34 no. 1 (2000), p. 109-125
Texte intégral djvu | pdf | Analyses MR 1735974 | Zbl 0961.76096

URL stable: http://www.numdam.org/item?id=M2AN_2000__34_1_109_0

Bibliographie

[1] L. Bergé and T. Colin, A singular perturbation problem for an envelope equation in plasma physics. Physica D 84 (1995) 437-459.  MR 1320826 |  Zbl 0884.35097
[2] T. Colin, On the Cauchy problem for a nonlocal, nonlinear Schrödinger equation occurring in plasma Physics. Differential and Integral Equations 6 (1993) 1431-1450.  MR 1235204 |  Zbl 0780.35104
[3] R.O. Dendy, Plasma dynamics. Oxford University Press, New York (1990).
[4] J. Ginibre and G. Velo, On a class of nonlinear Schrödinger equations. Parts I, II. J. Funct. Anal. 32 (1979) 1-32, 33-71;  MR 533219 |  Zbl 0396.35029
J. Ginibre and G. Velo, On a class of nonlinear Schrödinger equations. Part III Ann. Inst. H. Poincaré A 28 (1978) 287-316.
Numdam |  MR 498408 |  Zbl 0397.35012
[5] J. Ginibre and G. Velo, The global Cauchy problem for the nonlinear Schrödinger equation revisited. Ann. Inst. H. Poincaré Anal. Non Linéaire 2 (1985) 309-402.
Numdam |  MR 801582 |  Zbl 0586.35042
[6] E.M. Stein, Singular Integrals and Differentiability properties of Functions. Princeton University Press, Princeton, New Jersey (1970).  MR 290095 |  Zbl 0207.13501
Copyright Cellule MathDoc 2014 | Crédit | Plan du site